MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV TIB SLV SEP TIB SLV; TIBIAL SLEEVE SEPARATOR

DEPUY IRELAND - 9616671 ATTUNE REV TIB SLV SEP TIB SLV; TIBIAL SLEEVE SEPARATOR
Catalog Number 254600453
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on (b)(6) 2024, the two instruments attune rev tib sleeve base attachment and attune rev tib sleeve separator became stuck with old implants and were unable to be removed despite multiple efforts.Old implants stuck with items from an infected case so would not be returned.There was no surgical delay and no patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary according to the information received, "two instruments became with old implant whilst using and unable to remove despite multiple efforts.Old implants stuck with items from an infected case so not appropriate for return." the product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment ((b)(4) pc request).The photo investigation revealed the atune rev tibslv sep bas attach assembled with its mating components.However, with the information provided, and as functionality issues cannot be evaluated through a photo investigation, no other observations pertaining to the nature of the reported event could be identified.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.The overall complaint was not confirmed as the observed condition of the attune rev tib slv sep tib slv would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.H11 additional narrative: added: g1 (manufacturing site name).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d4 (lot).Corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and confirmed that the original implants were infected.The surgeon revised the femoral side.

Brand Name
ATTUNE REV TIB SLV SEP TIB SLV
Common Device Name
TIBIAL SLEEVE SEPARATOR
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20969235
Report Number1818910-2024-25671
Device Sequence Number3954635
Product Code HWB
UDI-Device Identifier10603295440277
UDI-Public(01)10603295440277(10)AB5042829
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600453
Device Lot NumberAB5042829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer12/23/2024
01/02/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date12/24/2024
01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown